# SDR AALA202511202177

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 48,200 hours, 20,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DIFFICULT TO OPEN FROM OUTSIDE. INSPECTED L1 DOOR HANDLE, LATCH ASSEMBLY AND LOWER GATE AREA FOR DEFECTS. LUBRICATED HANDLE SHAFT, OPERATIONAL CHECK GOOD. PER AMM 52-11-00-860-801.
